# SDR JJBA20160622010

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 37,189 hours, 50,986 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Seal
- Condition: Out Of Position
- Location: Window
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER WINDOW SEAL POPPED OUT AT 4AB INFLIGHT.  SECURED WINDOW PANE, NO OTHER DEFECTS.
